It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 3 Showing 1 - 20 of 52 for doctor weaning me off atenolol. (0.051 seconds)


... I was prescribed Atenolol over 10 years ago for arrhythmias and high blood pressure. ... (5 replies)
... I've been having a problem with low potassium levels so my doctor took me off Atenolol, she said it was a known cause of the problem, and put me on Benicar HCT. ... (3 replies)
... I just got back from my doctor's appointment. He is weaning me off the Atenolol and I'm going to start Enalapril (sp?). I'm looking forward to having a little more energy. Does anyone know much about the side effects of Enalapril. I read the info on WebMD, but I'd like to hear about somebody's real experience with it. (17 replies)

... Well, I'm just doing what my doctor told me. Maybe because I'm going straight back on aldomet, I don't need to wean? ... (11 replies)
... routinely into the 40s and as low as 34 at one point. So the cardiologist told me to stop taking it and follow up with my regular doctor. No warnings about any side effects and no info on weaning off the drug. ... (20 replies)
... Wow, thank you for your amazing words of support. That really has made me feel more positive about the situation and I sympathise with you on the anxiety attacks.. ... (7 replies)
... Wow, I cannot believe your doctor dismissed this as a culprit!!! ... (7 replies)
... Hi, I was wondering if anyone has had any experiences weaning off atenolol after a short term. ... (10 replies)
... On August 18 doctor said discontinue Atenolol. Have not taken any since last thursday evening. ... (9 replies)
... Yes, I began weaning on Monday and I feel alot better than I did 4days ago! ... (16 replies)
... My heart rate normally is 60-64. On Tuesday (my first day off the drug) it went up to about 80. On Wednesday it was down to about 75 or so. Yesterday it was 70 :) So I'm guessing this is ok? The sensations dont feel like angina I don't think. It is hard to describe how they felt..like my heart was being 'tampered with' by someone with a vodoo doll. Sudden stabbing... (16 replies)
... I am also 70 years old. I was put on atenolol about 1997 or 1978 secondary to increased blood pressure secondary to a stressful job. I also was diagnosed with hypothyroidism and started gaining weight. ... (6 replies)
... Dr prescribe me atenolol for high heart rate, it actually does what it promises, but i cant live with its side effects. ... (4 replies)
... Scout, If your heart rate stays below 90 all is well and you can keep weaning. If it's spikes without hard excercise, then stay at the dose of 12.5. I would normally say that 25 mg for 17 days could not POSSIBLY have produced any dependancy and cold turkey is just fine, but in your case the chest pain would make that a mistake...any sign of angina should be treated with... (16 replies)
... I should tell you more about me in a bid to answer this satisfactorily. I don't know what kind of personality type you would call someone like me. My life has always been about extremes. ... (26 replies)
... I have posted several times here and have been to the doctors over it a couple of times. I have benn on this medicine since Feb. '10. After a year the doctor took me to 12.5 mg from 25mg. I noticed mo symptoms. Last April I quit the 12. ... (3 replies)
... I took 25 mg atenolol, which is basically the same thing as Toprol, once a day for two years. The first time I stopped it MY DOCTOR told me it was ok to stop it cold turkey. It isn't. It can actually be fatal. Even though 25 mg is a very small dose, I obviously acquired quite an addiction to it. ... (11 replies)
... I had my doctor appointment today and told her that I had been weaning myself off the atenolol, and she didn't seem to concerned that I did this on my own, due to the unbearable side effects. ... (14 replies)
... My problem is that I have been losing my hair. I researched Atenelol and found that to be a side effect. So...I asked my doctor about it, and he said, yes...that "could" be a side effect of this medication, but he guaranteed I wouldn't go "clear" bald. ... (60 replies)
... Axe, you may have to resign yourself to the fact that you won't find a doctor who will say, "Great, get off Atenolol!" I bet you a virtual buck that at your January appointment your doctor won't say get off Atenolol. ... (31 replies)


Associated Tags: atenolol, swelling

Pages: 1 2 3

All times are GMT -7. The time now is 03:08 PM.





© 2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!